Results overview: Found 11 records in 0.01 seconds.
Articles, 9 records found
Research literature, 2 records found
Articles 9 records found  
1.
Limit cycles from a monodromic infinity in planar piecewise linear systems / Freire, Emilio (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Ponce, Enrique (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Francisco (Universidad de Sevilla. Departamento Matemática Aplicada II)
Planar piecewise linear systems with two linearity zones separated by a straight line and with a periodic orbit at infinity are considered. By using some changes of variables and parameters, a reduced canonical form with five parameters is obtained. [...]
2021 - 10.1016/j.jmaa.2020.124818
Journal of mathematical analysis and applications, Vol. 496, Issue 2 (April 2021) , art. 124818  
2.
30 p, 841.9 KB Two limit cycles in Liénard piecewise linear differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. Escuela Técnica Superior de Ingeniería. Departamento de Matemática Aplicada) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
Some techniques for studying the existence of limit cycles for smooth differential systems are extended to continuous piecewise linear differential systems. Rigorous new results are provided on the existence of two limit cycles surrounding the equilibrium point at the origin for systems with three zones separated by two parallel straight lines without symmetry. [...]
2019 - 10.1007/s00332-018-9523-5
Journal of Nonlinear Science, Vol. 29, Issue 4 (August 2019) , p. 1499-1522  
3.
17 p, 370.8 KB On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ordóñez, Manuel (Universidad de Sevilla. E.T.S. Ingeniería) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)
Some techniques to show the existence and uniqueness of limit cycles, typically stated for smooth vector fields, are extended to continuous piecewise-linear differential systems. New results are obtained for systems with three linearity zones without symmetry and having one equilibrium point in the central region. [...]
2013 - 10.1016/j.nonrwa.2013.02.004
Nonlinear Analysis: Real World Applications, Vol. 14 Núm. 5 (2013) , p. 2002-2012  
4.
8 p, 306.6 KB Three nested limit cycles in discontinuous piecewise linear differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (E.T.S. Ingenieros(Sevilla))
In this paper we study a planar piecewise linear differential system formed by two regions separated by a straight line so that one system has a real unstable focus and the other a virtual stable focus which coincides with the real one. [...]
2012
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 (2012) , p. 325-335  
5.
44 p, 528.6 KB Algebraic determination of limit cycles in 3-dimensional piecewise linear differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. Departamento Matemática Aplicada II) ; Ros, Javier (Universidad de Sevilla. Departamento Matemática Aplicada II)
We study a one-parameter family of symmetric piecewise linear differential systems in R^3 which is relevant in control theory. The family, which has some intersection points with the adimensional family of Chua's circuits, exhibits more than one attractor even when the two matrices defining its dynamics in each zone are stable, in an apparent contradiction with the 3-dimensional Kalman's conjecture. [...]
2011 - 10.1016/j.na.2011.06.051
Nonlinear Analysis : Theory, Methods and Applications, Vol. 74 (2011) , p. 6712-6727  
6.
24 p, 428.2 KB Uniqueness and Non-uniqueness of Limit Cycles for Piecewise Linear Differential Systems with Three Zones and No Symmetry / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Escuela Técnica Superior de Ingeniería (Sevilla). Departamento de Matemática Aplicada) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática)
Some techniques for proving the existence and uniqueness of limit cycles for smooth differential systems are extended to continuous piecewise linear differential systems with two and three zones and no symmetry. [...]
2015 - 10.1007/s00332-015-9244-y
Journal of Nonlinear Science, Vol. 25 Núm. 4 (2015) , p. 861-887  
7.
10 p, 460.2 KB A simple solution to the Braga-Mello conjecture / Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Escuela Técnica Superior de Ingeniería (Sevilla). Departamento de Matemática Aplicada II)
Recently Braga and Mello conjectured that for a given n N there is a piecewise linear system with two zones in the plane with exactly n limit cycles. In this paper, we prove a result from which the conjecture is an immediate consequence. [...]
2015 - 10.1142/S0218127415500091
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 1 (2015) , p. 1550009  
8.
33 p, 337.8 KB The discontinuous matching of two planar linear foci can have three nested crossing limit cycles / Freire, Emilio (Universidad de Sevilla. E.T.S. Ingeniería) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería) ; Torres, Francisco (Universidad de Sevilla. E.T.S. Ingeniería)
The existence and stability of limit cycles in discontinuous piecewise linear systems obtained by the aggregation of two linear systems of focus type and having only one equilibrium point is considered. [...]
2014 - 10.5565/PUBLMAT_Extra14_13
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 221-253  
9.
18 p, 152.2 KB Hopf bifurcation from infinity for planar control systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería)
Symmetric piecewise linear bi-dimensional systems are very common in control engineering. They constitute a class of non-differentiable vector fields for which classical Hopf bifurcation theorems are not applicable. [...]
1997 - 10.5565/37890
Publicacions matemàtiques, V. 41 n. 1 (1997) p. 181-198  

Research literature 2 records found  
1.
23 p, 226.0 KB On the existence and uniqueness of limit cycles in Liénard differential equations allowing discontinuities / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería) ; Torres, Francisco (Universidad de Sevilla. E.T.S. Ingeniería) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 749)  
2.
29 p, 359.8 KB Non-hyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach / Di Bernardo, Mario ; Pagano, Daniel J. ; Ponce, Enrique (Universidad de Sevilla. E.T.S. Ingeniería) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Boundary equilibrium bifurcations in piecewise smooth discontinuous systems are characterized by the collision of an equilibrium point with the discontinuity surface. Generically, these bifurcations are of codimension one, but there are scenarios where the phenomenon can be of higher codimension. [...]
Centre de Recerca Matemàtica 2007 (Prepublicacions del Centre de Recerca Matemàtica ; 748)  

See also: similar author names
1 Ponce, E.
12 Ponce, Enrique
1 Ponce, Ernesto
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.